There should be no ill effects getting a second vaccination two years later. If the vaccine given was Menomune, it only provides protection for 2 years - so those continually exposed would need to get a booster anyway. If the vaccine given was Menactra, it provides longer protection (5 years)...but getting another does two years later wouldn't cause any ill effects.
did you ever get any answers about getting two meningitis vaccine within 7 months. I just found old doctors shot records and evidently the school did not document the first meningitis shot and it was required to enter into college so we got the shots and I just found the old records that show she had it 7months prior. I cannot find anything online about this. Im concerned. but I guess its too late. I just want to know if we need to worry about side effects or something serious.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.